MAUDE Adverse Event Report: LUTRONIC CORPORATION XERF 2.0

LUTRONIC CORPORATION XERF 2.0
Model Number 1101300330
Medical Device Problem Codes Defective Component (2292); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 11/12/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that a patient experienced skin burning and scabbing after xerf treatment on the face.
 
Additional Manufacturer Narrative
A member of the cynosure lutronic clinical team reviewed the treatment parameters used and confirmed that they were within the normal approved clinical range.The patient reported that the burning and scabbing was experienced two days post treatment and lasted for seven days.It was reported that the patient has fully recovered.Review of the images provided of the device tip did observe a small burn mark on the effector surface.The tip has been returned to the manufacturer for further evaluation.At this time, it is unknown what contributed to the reported malfunction and burning observed damage to the tip observed in the provided image.It is unknown what caused this observed defect to the tip.The defect was observed but unable to be verified if it contributed to the reported burning.A final mdr will be submitted once investigation has been completed.Since a reported malfunction and potential for serious injury occurred, we are reporting this as an initial mdr.

Brand Name
XERF 2.0
Common Device Name
XERF 2.0
Manufacturer (Section D)
LUTRONIC CORPORATION
lutronic center
219 sowon-ro
deogyang-gu, goyang-si 10534
KS  10534
Manufacturer (Section G)
LUTRONIC CORPORATION
lutronic center
219, sowon-ro
deogyang-gu, goyang-si 10534
KS   10534
Manufacturer Contact
nirav desai
5 carlisle rd
westford, MA 01886
MDR Report Key23933926
Report Number3021199089-2025-00027
Device Sequence Number5626014
Product Code GEI
UDI-Device Identifier08809447657981
UDI-Public(01)08809447657981(11)251015
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K180945
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1101300330
Device Catalogue Number1101300310
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/02/2025
Supplement Date Received by Manufacturer12/02/2025
Initial Report FDA Received Date12/31/2025
Supplement Report FDA Received Date06/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexFemale